| Catalog Number |
SCM-520 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "tyvek paper ripping".This record is for an unknown side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: use error, tyvek/thermoform sticking.